I feel a burning sensation when I sweat on my face near my eyes and it also burns from tears, basic tears from crying or even just watery eyes. It even makes a rash on my skin around the eye area. Is there a known cause for this? I also have vitiligo and I am prone to boil break outs on my stomach as well. Could it be possible there is an underlying cause for these seamingly unrelated skin problems?
These can be due to sweat dermatitis. High humidity causes increased sweating and may result in prickly-heat-type symptoms. This may cause small red rashes and itching.
The main treatment for sweat dermatitis is prevention. The best thing to consider is to prevent that portion of the body from sweating like by wearing light and cotton clothes, taking cool refreshing baths,maintaining the temperature in your homes and cars and avoiding strenuous activities.
If however sweat dermatitis occurs, then apply mild corticosteroid creams like dermacort or hydrocortisone or calamine lotion on the rashes. Another treatment option is the use of ultraviolet light or sunlamps under the guidance of a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.